Journal article icon

Journal article

Craziness and Metasemantics

Publication status:
Published

Actions


Access Document


Publisher copy:
10.1215/00318108-2007-004

Authors


More by this author
Institution:
University of Oxford
Department:
Oxford, HUM, Philosophy, Philosophy Postholders
Journal:
PHILOSOPHICAL REVIEW
Volume:
116
Issue:
3
Pages:
427-440
Publication date:
2007-07-05
DOI:
EISSN:
1558-1470
ISSN:
0031-8108
URN:
uuid:e5faa946-fbc0-4c0b-ab6e-247aa3bd5021
Source identifiers:
143490
Local pid:
pubs:143490
Language:
English

Terms of use


Metrics



If you are the owner of this record, you can report an update to it here: Report update to this record

TO TOP